# SDR IPXA2M74169

- Difficulty date: June 17, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT INBD FLAP UPPER SKIN DENTED 60" FROM T/E 85" FROM INBD END. (XIFH 202)  REPAIRED LT INBD FLAP UPPER SKIN IAW SRM 57-00-01, REPAIR 1, FIG 201.
